# SDR WX0A2024081432153

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 49,252 hours, 37,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 102469
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING EPSU BATT CAP TEST TC 335100-03-1-001 ESPU FWD L (10WL) FAILED REQUIRES REPLACEMENT / REMOVED AND REPLACED EPSU BATT (10WL) FWD L IAW AMM 33-51-000-002-A AND AMM 33-51-38-400-002-A, OPS CHECKED GOOD IAW AMM 33-51-00-710-001"
